... after exercising, I found blood. I'm on birth control and haven't missed a pill and I'm only on the second week of it so I CANT be my period can it? What does this mean?
The Monistat sounds like it's doing it's job of killing the yeast. If you are on a low-dose BC pill, you could be bleeding through the meds and need an increase in dose. Call your Dr. about this. There could be benign polyps in your uterus and there are some other possibilities, but let your Dr. do his/her job. Chances are it's not something bad, just something your Dr. needs to handle.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jan 2015 • 3 answers
When I woke up to use the bathroom this morning after taking monistat 3 for the first time a lot of?
Posted 3 Jun 2015 • 1 answer
Posted 28 Mar 2016 • 1 answer
Posted 16 Mar 2017 • 0 answers
Monistat-1 - Used monistat 1 simple therapy ointment last night and this morning when I went to the?
Posted 20 days ago • 0 answers